# SDR USAA2011031791092

- Difficulty date: February 27, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - MIGRATING BEARING ON NR 5 RUDDER HINGE FITTING AT RUDDER STA 2985, RIB 7.  REPLACED RUDDER HINGE FITTING AT RUDDER STA 2985, RIB7 IAW A320 AMM 55-36-41 & SRM 51-42-11.
